Tuesday, May 15, 2007

Sorry excuse for a blog....

That is what this is...
So on Mother's Day I woke up to spots on my torso and limbs. I didn't know what they were, and called an aunt, wished her happy mother's day, and proceeded to ask her what to do (as I have never had anything like this happen before). She suggested benadryl. I took one and noticed things were getting worse, not better. I called my aunt again and she mentioned Menongitis and I went to the ER. I didn't see a doctor, just the triage nurse and she indicated that it didn't look like Menongelogphitis (I have no idea how to say it much less spell it) so I left before seeing a doctor. Then last night I took off my socks and found my feet were covered by spots. So I went to the ER again, found it it was a several hour wait, and decided to go to dodgeball pickup instead. Afterwards, I got some dinner, read through the internet on possible causes for my expanding rash, got freaked and went to the emergency room at 9:30.
Let me back up. My health has been bad for the previous two weeks. I had a tooth ache which I had for a few days before calling a dentist. When I did call my dentist, I found out he was going out of town for a few days and wouldn't be able to see me until last monday. Oy Vey! But he did prescribe me some Anoxacillan and some oxycodone. Then I went to see him Monday, found out I need a root canal and got one scheduled for that day. Then found out my new dental insurance doesn't cover my normal dentist so I had to cancel. With my new dental insurance, this is the benefits I get: Long waits, higher out of pocket prices (nearly that of what the non-insurance costs are at my old dentist), dentists who say they have offices near me but not when I need to see them, and I still haven't gotten the root canal done. Right after the dental fiasco, I came down with what I will call the flu. Sore joints, headaches, exhausted, sore throught, etc. That lasted several days and included night sweats. Those are not fun. Then I got these spots.
Oh, and the cause for the bumps. The Anoxicillan for the teeth. Figures.

2 Comments:

Blogger Molly said...

Because I'm oh so busy at work (making kickball myspace pages, catching up on blogs, watching CNN online) I thought I might bring to your attention a few pressing health concerns. If you are allergic to amoxicillin (which you clearly are), you are likely allergic to that and other drugs in the penicillin family. Hope you don't get the clap... just kidding. Common indications of the allergy are exactly like the symptoms you are describing. The flu like symptoms, headaches and rashes along with stomach problems, confusion, agitation, unusual behavior, seizures. Good website to check if your symptoms are indicative of danger is www.drugs.com and you can search for whatever meds you're on. Good rule of thumb is if you start on any new medication and you feel icky, stop it immediately and call your doctor. Could be unrelated, but there's no sense in risking it. Coming from someone who has a pretty significant allergy you're going to want to have that noted on your medical record. Hope you're feeling better, Sugarplum.

9:26 AM  
Anonymous Missy said...

So- what were the spots??? Your post had me really worried, then you didnt post a resolution!!!

6:56 PM  

Post a Comment

<< Home